Opuscula Mathematica
Opuscula Math. 35, no. 3 (), 397-410
http://dx.doi.org/10.7494/OpMath.2015.35.3.397
Opuscula Mathematica

Generalized Levinson's inequality and exponential convexity




Abstract. We give a probabilistic version of Levinson's inequality under Mercer's assumption of equal variances for the family of 3-convex functions at a point. We also show that this is the largest family of continuous functions for which the inequality holds. New families of exponentially convex functions and related results are derived from the obtained inequality.
Keywords: Levinson's inequality, exponential convexity.
Mathematics Subject Classification: 26D15.
Cite this article as:
Josip Pečarić, Marjan Praljak, Alfred Witkowski, Generalized Levinson's inequality and exponential convexity, Opuscula Math. 35, no. 3 (2015), 397-410, http://dx.doi.org/10.7494/OpMath.2015.35.3.397
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.